I have been taking 300 mg of the generic for Wellbutrin for about a week and a half now, and I know that's a short amount of time but from the first day of taking 300 mg on a Saturday (I had started a few days with 150 mg to ease into it) I had noticed a huge change. My mood had increased sufficiently, I had more energy, suppressed appetite, and hadn't cried. My parents and friends noticed a huge difference in me. However, 5 days later on a Thursday I drank. A lot. I'm not even sure how much. I had only wanted to have one drink but... you know how that goes. I didn't have a horrible hangover the next day & didn't get too drunk too fast, so I thought it was a success. However, ever since then I have been increasingly more depressed, worse than I was before I started the medicine. I'm emotionally eating again and even more hopeless. Needless to say I'm never drinking on this medicine again, but I'm just wondering if this has happened to anyone else and how LONG it will take for the medicine to start working again... if it even will. This has been my only gleam of hope in years and I'm afraid I screwed it up.
Its not working after a week you had what I call a placebo effect. I've been there. You start on the pill and feel better after a few days. The mind is powerful and I think its because you know you're taking something that will help you. . I don't know how it goes with drinking. When you are on medication like wellbutrin you should not drink. Its not necessary, and can harm you. I'm glad you learned your lessen.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 May 2014 • 2 answers
Updated 17 Jul 2015 • 6 answers
Updated 14 Jan 2018 • 8 answers
Updated 22 Aug 2018 • 5 answers
Updated 26 Sep 2017 • 2 answers